# SDR CA110928001

- Difficulty date: September 21, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, THE MASTER WARNING LIGHT ILLUMINATED FOLLOWED BY TORQUE PRESSURE AND OIL PRESSURE DROP TO ZERO.  THE PILOT SHUT THE ENGINE DOWN AND AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED. THE ENGINE CONDITION IS UNKNOWN BUT IT WILL BE REMOVED AND FORWARDED FOR REPAIRS.
